# SDR UIEA2021111202404

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 96,256 hours, 19,138 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

NO APU DUCT PRESS.(  APU SHUTDOWN AND PERFORMED OPERATIONAL CYCLE CHECK IAW AMM 49-00-00 AND DUCT PRESSURE RESTORED.  )
